Noncommutative scalar solitons: Existence and nonexistence

Bergfinnur Durhuus*, Thordur Jonsson, Ryszard Nest

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

18 Citations (Scopus)


We study the variational equations for solitons in noncommutative scalar field theories in an even number of spatial dimensions. We prove the existence of spherically symmetric solutions for a sufficiently large noncommutativity parameter θ and we prove the absence of spherically symmetric solutions for small θ.

Original languageEnglish
Pages (from-to)320-325
Number of pages6
JournalPhysics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
Issue number3-4
Publication statusPublished - 22 Feb 2001

Bibliographical note

Funding Information:
The work of B.D. is supported in part by MatPhySto funded by the Danish National Research Foundation. This research was partly supported by TMR grant no. HPRN-CT-1999-00161.


Dive into the research topics of 'Noncommutative scalar solitons: Existence and nonexistence'. Together they form a unique fingerprint.

Cite this